# SDR SIMA3224

- Difficulty date: November 17, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N309AE
- Make and model: Saab 340B
- Aircraft serial: 340B309
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 9759 - ONE FLOOR PROXIMITY EMERGENCY ESCAPE MARKING LIGHT AT SEAT 6BC IS INOPERATIVE.  REMOVED AND REPLACED BULB ON FLOOR AT SEAT 6BC.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
